# SDR COMA0460486

- Difficulty date: August 22, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 5,851 hours, 5,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 601R961517
- Condition: Sheared
- Location: Bulkhead
- Part time: 5,851 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOW PRESSURE AIR CONDITIONING DUCTS, BULKHEAD FITTINGS HAVE ALIGNMENT PINS MISSING.  PERFORMED A MAJOR REPAIR AT FS 621.00 LT AND RT BY REMOVING DAMAGED BULKHEAD FITTINGS, AND INSTALLING NEW FITTINGS P/N 601R96151-7 AT BOTH LOCATIONS IAW CRJ SRM 51-42-06.
